# SDR DALA2015111306939

- Difficulty date: November 12, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1174
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME BS 1174, LONGERON 5L.  THE FRAME WAS REPAIRED IAW SRM 51-30-2 AND 51-30-5 AND ETI 88-15-393 AND ER/A 539932-14, REV  ORIGINAL.
